# SDR R61A201408051019

- Difficulty date: August 5, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 17042866001
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD GALLEY BOTH AFT RT, MOUNT FITTINGS ARE CORRODED.  MX R & R FWD GALLEY BOTH AFT RT, MOUNT FITTINGS LT MOUNT FITTING REMOVED LIGHT CORROSION.  PN 170-42866-001, FITTING.
